# SDR SWIA2019122747204

- Difficulty date: November 14, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 41,451 hours, 26,297 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCU TENSION REGULATOR ROD END AND HARDWARE CORRODED.    REMOVED SURFACE CORROSION FROM THE AILERON PCU TENSION REGULATOR IAW SRM.
